Jump to content

Search the Community

Showing results for tags 'adjuvanz'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey I am girl from Denmark. I am on my way of Adjuvanz (aka Vyvanse - see this post) and risperidon risperidone . I feel its quite hard. Specially the risperidon has a lot of withdrawal symptoms such as tiredness, mood swings, strange feelings at my skin and whole system. I started at 0,75 mg and now i am 0,40. I tried to stop for two days ago, but to day it has been totally awfull. I wish there was a guideline, which could show me for how long the withdrawal symptoms would last. Adjuvanz is now 70 mg. Starting with 120 mg. Its not so hard yet, but I think it will be harder, when I get down to
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy